RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1992, Volume 4, Issue 1, Pages 167–176 (Mi aa305)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

A factoring theorem for а weighted Bergman space

Håkan Hedenmalm

Uppsala University

Full text: PDF file (488 kB)

English version:
St. Petersburg Mathematical Journal, 1993, 4:1, 163–174

Bibliographic databases:

Received: 16.09.1991
Language: English

Citation: Håkan Hedenmalm, “A factoring theorem for а weighted Bergman space”, Algebra i Analiz, 4:1 (1992), 167–176; St. Petersburg Math. J., 4:1 (1993), 163–174

Citation in format AMSBIB
\Bibitem{Hed92}
\by H{\aa}kan~Hedenmalm
\paper A factoring theorem for а~weighted Bergman space
\jour Algebra i Analiz
\yr 1992
\vol 4
\issue 1
\pages 167--176
\mathnet{http://mi.mathnet.ru/aa305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171960}
\zmath{https://zbmath.org/?q=an:0791.30032|0777.30020}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 1
\pages 163--174


Linking options:
  • http://mi.mathnet.ru/eng/aa305
  • http://mi.mathnet.ru/eng/aa/v4/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. HEDENMALM, PJH, “A COMPUTATION OF GREEN-FUNCTIONS FOR THE WEIGHTED BIHARMONIC OPERATORS DELTA(Z)-2-ALPHA-DELTA, WITH ALPHA-GREATER-THAN-1”, Duke Mathematical Journal, 75:1 (1994), 51  crossref  mathscinet  zmath  isi
    2. Hedenmalm, H, “A biharmonic maximum principle for hyperbolic surfaces”, Journal fur Die Reine und Angewandte Mathematik, 550 (2002), 25  crossref  mathscinet  zmath  isi
    3. Shimorin, S, “On Beurling-type theorems in weighted l(2) and Bergman spaces”, Proceedings of the American Mathematical Society, 131:6 (2003), 1777  crossref  mathscinet  zmath  isi
    4. Hedenmalm, H, “Mean value surfaces with prescribed curvature form”, Journal de Mathematiques Pures et Appliquees, 83:9 (2004), 1075  crossref  mathscinet  zmath  isi
    5. Aleman A., Hedenmalm H., Richter S., “Recent progress and open problems in the Bergman space”, Quadrature Domains and Their Applications: The Harold S. Shapiro Anniversary Volume, Operator Theory : Advances and Applications, 156, 2005, 27–59  isi
    6. Olofsson, A, “A characteristic operator function for the class of n-hypercontractions”, Journal of Functional Analysis, 236:2 (2006), 517  crossref  mathscinet  zmath  isi
    7. Weir R.J., “An Integral Formula in Weighted Bergman Spaces”, Comput. Methods Funct. Theory, 10:1 (2010), 265–279  isi
    8. Ball J.A., Bolotnikov V., “on the Expansive Property of Inner Functions in Weighted Hardy Spaces”, Complex Analysis and Dynamical Systems Vi, Pt 2: Complex Analysis, Quasiconformal Mappings, Complex Dynamics, Contemporary Mathematics, 667, eds. Agranovsky M., BenArtzi M., Galloway G., Karp L., Khavinson D., Reich S., Weinstein G., Zalcman L., Amer Mathematical Soc, 2016, 47–61  crossref  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:145
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019